# SDR SWAA041263

- Difficulty date: May 4, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOOR WEB AT BS 188 TO BS 198, STRINGER 17R, AND BS 188 TO BS 196, STRINGER 17L, CRACKED.  REMOVED AND REPLACED FLOOR WEB SECTION PER SRM.
